By Topic

New iterative algorithm for algebraic Riccati equation related to H control problem of singularly perturbed systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Hiroaki Mukaidani, ; Fac. of Inf. Sci., Hiroshima Univ., Japan ; Hua Xu ; Mizukami, K.

We present the solution to the algebraic Riccati equation (ARE) with indefinite sign quadratic term related to the H control problem for singularly perturbed systems by means of a Kleinman type algorithm. The resulting algorithm is very efficient from the numerical point of view because the ARE is solvable even if the quadratic term has an indefinite sign. Moreover, the resulting iterative algorithm is quadratically convergent. We also present an algorithm for solving the generalized algebraic Lyapunov equation on the basis of the fixed point algorithm

Published in:

Automatic Control, IEEE Transactions on  (Volume:46 ,  Issue: 10 )